Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 583947, 12 pages
http://dx.doi.org/10.1155/2008/583947
Research Article

Guaranteed Performance Robust Kalman Filter for Continuous-Time Markovian Jump Nonlinear System with Uncertain Noise

Department of Mechanical Engineering, Hanyang University, 17 Haengdang-dong, Seongdong-gu, Seoul 133-791, South Korea

Received 29 January 2008; Accepted 13 July 2008

Academic Editor: Paulo Gonçalves

Copyright © 2008 Jin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Zhu, Junhong Park, Kwan-Soo Lee, and Maksym Spiryagin, “Guaranteed Performance Robust Kalman Filter for Continuous-Time Markovian Jump Nonlinear System with Uncertain Noise,” Mathematical Problems in Engineering, vol. 2008, Article ID 583947, 12 pages, 2008. https://doi.org/10.1155/2008/583947.